I'm Taking Paxil CR 25MG. Why does my Urine Has a Pungent odor?
Asked by kay
I Am Taking Paxil Cr 25mg And Recently My Urine Has Developed A Very Strong Pungent Odor.
should I call my doctor?
Online sites are great places to get the information you need to know in order to ask all the right questions, but can not take the place of your doctor's solid medical advice.
While a strong odor is not a listed side effect of the drug Paxil, there is a warning symptom of any change in the amount of urine. Also warnings that you can experience dry mouth which might indicate an issue with dehydration. It's probably best that you ask your doctor or pharmacist if you should be seen about this. It could be the affect of something in your diet that is reacting with the medication, but it never hurts to ask, just to make sure. You can read more about Paxil, it's side effects and drug interactions here in the drugs database.
If you notice that your urine turns a dark brown color, see your doctor immediately as this could be the sign of something serious.
I hope this helps! Stay in touch and let us know how you are doing!
You should know: The answer above provides general health information that is not intended to replace medical advice or treatment recommendations from a qualified healthcare professional.